# SDR ALG2002F00057

- Difficulty date: March 18, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X501807
- Condition: Corroded
- Location: Engine
- Part time: 863 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS REMOVED FROM AIRCRAFT DUE TO LOW POWER.  REMOVED COMBUSTION SECTION AND FOUND SULPHADATION ON NR 1 WHEEL BLADES.
